Excessive Sweating And Body Weight Decreases?
Morning, r nI am 28 years old, BB 37. r nAt first, my appetite decreased so that my body weight decreased very dramatically, then I tried to consult a doctor. And the doctor gave me the appetite enhancing vitamin coxavit. The second day of eating coxavit, my appetite increased, but after a week I consumed my sweat, I went out continuously or excessively, even from morning to evening I was sweating and even my clothes were always wet with sweat even though I worked indoors, is it a side effect of the drug, am I have to stop taking the drug?
hello, thanks for asking at HealthReplies.com
Drastic weight loss is certainly not a normal thing, there are several causes that need to be explored in this case:
1.stress. when a person experiences severe stress in his life it usually tends to cause an unstable diet that affects body weight.
2. lung infection or often called tuberculosis (TB or TB). caused by mycobacterium tuberculosis. Symptoms include a long cough (> 21 days), decreased body weight, decreased appetite, fever, night sweats, bloody cough, and weakness.
3. thyroid disease. a person whose thioride hormone is too active / hyperthyroid will usually experience weight loss, increased heart rate, frequent sweating, feeling anxious, and difficulty sleeping.
4. malignancy. most of the malignancy / cancer causes drastic weight loss.
consuming vitamin supplements helps in meeting the needs of minerals and vitamins in the body. but taking vitamins should still be according to doctor's recommendations. To know more for sure about the complaints you are experiencing and if the complaints do not decrease and get worse, you should check with your doctor directly for further examinations such as other complaints experienced and other supporting examinations.
while what you can do at home is:
1. Get adequate rest
2. manage stress and avoid overactivity
3. consumption of healthy and nutritious foods
4. drink enough water (2-3 liters / day)
I hope this helps..